Search Results

There are 9073 results for: content related to: Using symbolic computation software packages in production of multidimensional finite volume-based large eddy simulation codes

  1. Global existence and nonexistence results for a class of semilinear hyperbolic systems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 9, June 2013, Pages: 1133–1144, Akbar B. Aliev, Anar A. Kazimov and Vusala F. Guliyeva

    Article first published online : 13 SEP 2012, DOI: 10.1002/mma.2673

  2. A hybrid discontinuous in space and time Galerkin method for wave propagation problems

    International Journal for Numerical Methods in Engineering

    Volume 99, Issue 4, 27 July 2014, Pages: 263–289, Dalei Wang, Radek Tezaur and Charbel Farhat

    Article first published online : 28 MAY 2014, DOI: 10.1002/nme.4673

  3. Steady flow and heat transfer of a magnetohydrodynamic Sisko fluid through porous medium in annular pipe

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 12, 30 August 2012, Pages: 1907–1922, M. Khan, N. Shaheen and A. Shahzad

    Article first published online : 26 AUG 2011, DOI: 10.1002/fld.2673

  4. An improved and provable self-certified digital signature scheme with message recovery

    International Journal of Communication Systems

    Volume 28, Issue 2, 25 January 2015, Pages: 344–357, Fan Wu and Lili Xu

    Article first published online : 24 SEP 2013, DOI: 10.1002/dac.2673

  5. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3094

  6. A computational method for geometric optimization of enhanced heat transfer devices based upon entropy generation minimization

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 3, 30 January 2013, Pages: 370–402, Lee J. Betchen and Anthony G. Straatman

    Article first published online : 19 MAR 2012, DOI: 10.1002/fld.3670

  7. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Article first published online : 17 APR 2012, DOI: 10.1002/fld.3674

  8. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2893

  9. Uniform decay and blow-up of solutions for coupled nonlinear Klein–Gordon equations with nonlinear damping terms

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 3036–3047, Erhan Pişkin

    Article first published online : 20 DEC 2013, DOI: 10.1002/mma.3042

  10. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Article first published online : 17 OCT 2011, DOI: 10.1002/mma.1520

  11. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Article first published online : 14 JUN 2012, DOI: 10.1002/mma.2563

  12. On a Sturm–Liouville type problem with retarded argument

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 1, 15 January 2013, Pages: 39–48, Azad Bayramov and Erdoğan Şen

    Article first published online : 30 MAY 2012, DOI: 10.1002/mma.2567

  13. Bounds of the blowup time in parabolic equations with weighted source under nonhomogeneous Neumann boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 7, 15 May 2014, Pages: 1019–1028, Xiaoshuang Lv and Xianfa Song

    Article first published online : 1 JUL 2013, DOI: 10.1002/mma.2859

  14. Sensitivity analysis for unmeasured confounding in principal stratification settings with binary variables

    Statistics in Medicine

    Volume 31, Issue 10, 10 May 2012, Pages: 949–962, Scott Schwartz, Fan Li and Jerome P. Reiter

    Article first published online : 24 FEB 2012, DOI: 10.1002/sim.4472

  15. Howard's algorithm in a phase-field topology optimization approach

    International Journal for Numerical Methods in Engineering

    Volume 94, Issue 1, 6 April 2013, Pages: 43–59, Mathias Wallin and Matti Ristinmaa

    Article first published online : 28 DEC 2012, DOI: 10.1002/nme.4434

  16. Evaluating accuracy of diagnostic tests with intermediate results in the absence of a gold standard

    Statistics in Medicine

    Volume 32, Issue 15, 10 July 2013, Pages: 2571–2584, Huiping Xu, Michael A. Black and Bruce A. Craig

    Article first published online : 5 DEC 2012, DOI: 10.1002/sim.5695

  17. Robust fault reconstruction for linear parameter varying systems using sliding mode observers

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 14, 25 September 2014, Pages: 1947–1968, Halim Alwi and Christopher Edwards

    Article first published online : 3 MAY 2013, DOI: 10.1002/rnc.3009

  18. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Article first published online : 4 AUG 2011, DOI: 10.1002/nme.3251

  19. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Article first published online : 11 OCT 2013, DOI: 10.1002/nme.4588

  20. Robust actuator fault compensation accounting for uncertainty in the fault estimation

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 12, December 2014, Pages: 1440–1453, María M. Seron and José A. De Doná

    Article first published online : 5 DEC 2013, DOI: 10.1002/acs.2453